# SDR RU3A201910218053

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 16,721 hours, 8,613 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FUEL XFER AMBER LIGHT CAME ON IN FLIGHT LONG WITH LOW PRESSURE LIGHT. MAINTENANCE REPLACED RIGHT ENGINE LOW FUEL PRESSURE SWITCH.
